# SDR ASAA2015091213016

- Difficulty date: September 12, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 32,696 hours, 9,746 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Socket
- Part number: 344A28012
- Condition: Shorted
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELING CONTROLLER CIRCUIT BREAKER POPPED.  ACFT GROUNDED.  FOUND DAMAGED SHORTED NR 1 TANK BLUE REFUEL VALVE LIGHT SOCKET.  REMOVED REFUEL PANEL AND REPLACED NR 1 TANK BLUE REFUEL VALVE INDICATOR LIGHT SOCKET, REF W/D 28-44-11, 28-41-11 AND SWPM 20-30-00, PG 30.  INSTALLED REFUELING PANEL, PERFORMED PRESSURE FUELING SYSTEM TEST IAW AMM 28-21-00-700-801, PARA 4, 5, 6 AND 10 TEST IS GOOD.
